# SDR CA980706021

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Connecting Pin
- Part number: 20169
- Condition: Broken
- Location: Torque Arm
- Part time: 10,923 hours
- Component: Eram, 1973000002
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TOWING AIRCRAFT, WITHOUT EXCEEDING THE TURN LIMITS, THE NOSE GEAR TORQUE ARM CONNECTING PIN BROKE.  SUBMITTER STATED THAT THE PIN WAS CRACKED FOR SOME TIME.  THIS PIN HAS A LIMITED SERVICE LIFE OF 90,000 CYCLES AND IS INSPECTED AT EACH LANDING GEAR OVERHAUL.  BROKEN PARTS RETURNED TO EMBRAER FOR ANALYSIS.  PART TC:  9,361.
